Show simple item record Puri, Madan L. Sen, P. K. 2018-05-03T17:31:36Z 2018-05-03T17:31:36Z 1973-05
dc.identifier.citation Puri, M. L. "A note on ADF tests for subhypotheses in multiple linear regression." Annals of Statistics (1973), Volume 1 Issue 3, 553–556. Co-author: P.K. Sen. en
dc.description Publisher's, offprint version en
dc.description.abstract The purpose of this note is to show that asymptotically distribution-free (ADF) rank tests proposed by Koul [Ann. Math. Statist. 41 (1970), 1273-1281] for testing subhypotheses in multiple linear regression when based on symmetric scores are asymptotically totally inefficient and can even be inconsistent for symmetric parent distributions. Also, the condition given in his Theorem 2.4 for a test to be ADF is not necessary. en
dc.language.iso en en
dc.publisher The Annals of Statistics en
dc.relation.isversionof en
dc.subject Linear regression en
dc.subject Mathematical theorems en
dc.title A Note on Asymptotically Distribution-Free Tests for Subhypotheses in Multiple Linear Regression en
dc.type Article en

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search IUScholarWorks

Advanced Search


My Account